Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ghost1986x

How long before I see results on 20 mg Daily?

Recommended Posts

Hi everyone, i have just started taking 20 mg daily and was just wondering how long before i will start seeing results. I have mild to moderate acne. I eat pretty healthy and excercise (weights) about 3-4 times a week. I drink plenty of water. I wash my face every morning with cetaphil gentle cleansing bar and then apply benzoyl peroxide. Any info would be greatly appreciated, Thanks everyone.

Link to comment
Share on other sites

I just stumbled upon your thread by accident. As I have never taken Accutane, I might not be in the position to give you good advice. Nevertheless, I think you are not supposed to use Benzoylperoxide while you are taking Accutane! Your skin will probably become extremely irritated!

Link to comment
Share on other sites

i have just started taking 20 mg daily and was just wondering how long before i will start seeing results.

I am also taking 20 mg daily and have (according to this site) moderate acne. I have taken 19 pill as of this evening (8pm EST) and I can definitely see the difference. Obviously my face is not completely clear, but I have been having fairly mild breakouts, maybe one or two pimples every 2-3 days on average. I did have a slight IB, especially on my chin and on the sides of my mouth around the 8th day but that went away by the 14th day. I am also using cetaphil for dry/sensitive skin and I love it! It leaves my skin so smooth, wouldn't you agree? Any amount of accutane helps, and as the dose increases, it's gonna work better and better, but I think that it is better to start off small so your body isn't shocked into an IB, thats just my take on it though, and my dose hasn't increased yet, so I'm not sure if there will be more breaking out in the future when I increase my dose. Oh and I agree with doriang, you probably shouldn't apply BP. It's a bit tempting in the beginning but your face *should* start to dry out by the second week or so and you don't want to dry it out any more cause then it will be all flakey.

Hope this helped and good luck!

Link to comment
Share on other sites

i had severe acne, i went on 20 mg and in 1month, i had no more cysts breakouts. but whiteheads, small pimples, acne the size of this "O" still pop out nowadays, even after 7months, which is quite frustrating.

Link to comment
Share on other sites

Hi there! I've been taking 20mg Isotretinoin for 52 days now, almost 2 months. I know it's definitely a low dose but actually my dermatologist has no plans of increasing the dosage. So, I'm gonna take 20mg of it for 8.5 months. :) I also have mild to moderate acne.

In the first week, I noticed that the oiliness of my skin diminished. I did have an initial breakout. I had huge cystic pimples on my forehead and nose which were totally awful. Slowly they disappeared (with the injections from the derm and topicals).

Right now I can say that my skin is pimple-free. And slightly dry, of course. :) Some red marks are still there but it's improving.

Regarding the topicals: When I began taking Isotretinoin, I applied topicals all over my face as my dermatologist did not advise me to stop. One month into the therapy though she advised me to apply it only on the affected areas, i.e. the pimples themselves.

Good luck to you! :) Feel free to ask again, I'll be glad to share with you my experience so far. :)

Link to comment
Share on other sites

I was on 20mg daily for 10 weeks and it didnt feel like it was doing anything. No improvement in my acne and side effects like dry lips or dry skin. So I upped my dose to 40mg daily and this has been a wonderful dose for me, I really found the sweet spot.

I may have given up on 20mg daily to soon, it could have just been about to kick in. Id say give it 16 weeks and if its still no better up it to 40mg daily.

Link to comment
Share on other sites

Hi ghost1986x

It affects everyone differently, but if it helps, I've been taking 20mg for a month now and it's definitely having an effect. I had an IB that lasted roughly 2 weeks, and I'm sure getting side effects like dryness of skin (now turned into eczema) and lips, as well as changes in my mood. I don't think there's any need for me to go up to 40mg, neither do I think my derm will put my dosage up. Have to wait and see though I guess.

Good luck!

Link to comment
Share on other sites

Thanks everyone for all your help and information. I have taken 20mg for 7 days to be exact. Then i upped my dose to 40 mg and have been taking it for 7 days also. So far i haven't noticed any side effects AT ALL!! No dry lips, No dry skin, Nothing. Hmmm something doesn't seem right.I should add that after i upped my dose i grew 3 new pimples. Anyway thanks guys and gals for all your information. It is much appreciated.

Link to comment
Share on other sites

Hi, i've been on 70mg accutane per day for 84 days counting in today, and i can see a slight diffrence on my neck otherwise than that there is no real diffrence. But nobody reacts the same way to the treatment, so nobody will be able to tell you a date or anything, it is extremely case sensitive, so don't worry, start focusing on getting better instead that will speed up your healing process.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×